# SDR 2008UALA03315

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,456 hours, 18,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Bent
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TAXI FLIGHT CONTROL CHECK, WHEN MOVING TO LEFT WING DOWN, APPROX HALF WAY FROM NEUTRAL TO FULL LWD, AN ADDITIONAL 3-4 LBS OF PRESSURE REQUIRED.  NEUTRAL TO FULL RWD NO ADDITIONAL PRESSURE IS REQUIRED, PER CREW.  BENT HYD LINE HITTING AILERON PUSH ROD.  REPLACE LINE OPERATION CHECK.  PUSH ROD CLEAR LINE NO LEAKS.  AILERON OPS NORMAL.
